Length 2 variables of $A[x,y]$ and transfer

Tom 76 / 2001

Eric Edo, Stéphane Vénéreau Annales Polonici Mathematici 76 (2001), 67-76 MSC: Primary 14R10. DOI: 10.4064/ap76-1-6

Streszczenie

We construct and study length $2$ variables of $A[x,y]$ ($A$ is a commutative ring). If $A$ is an integral domain, we determine among these variables those which are tame. If $A$ is a UFD, we prove that these variables are all stably tame. We apply this construction to show that some polynomials of $A[x_1,\dots,x_n]$ are variables using transfer.

Autorzy

  • Eric EdoDépartement de Mathématiques Pures
    Université Bordeaux I
    351 cours de la Libération
    33405 Talence Cedex, France
    e-mail
  • Stéphane VénéreauInstitut Fourier
    Université Joseph Fourier
    B.P. 53
    38041 Grenoble Cedex 9, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek